계명대학교 의학도서관 Repository

A Case of Amiodarone Hepatotoxicity in Patient with Atrial Fibrillation

Metadata Downloads
Affiliated Author(s)
김형섭정치영
Alternative Author(s)
Kim, Hyung SeopJung, Chi Young
Journal Title
Keimyung Medical Journal
Issued Date
2011
Keyword
AmiodaroneAtrial fibrillationHepatotoxicity
Abstract
Amiodarone has an important drug in treatment for arrhythmia, but cannot be overlooked in practical medicine. Among the side effects associated with iodine contained in amiodarone, thyroid
dysfunction is well known, but steatohepatitis is rarely reported. We described a 65-year-old female, with history of amiodarone treatment for atrial fibrillation, presenting with dyspnea and
hand-tremor. Computed tomography (CT) revealed a high-density of liver parenchyma on nonenhanced
imaging which was compatible with the hepatotoxicity as of iodine accumulation. Thus, we report an unusual but important presentation of amiodarone hepatotoxicity.
Department
Dept. of Internal Medicine (내과학)
Publisher
Keimyung University School of Medicine
Citation
Han Jun Bae et al. (2011). A Case of Amiodarone Hepatotoxicity in Patient with Atrial Fibrillation. Keimyung Medical Journal, 30(2), 240–243.
Type
Article
URI
https://kumel.medlib.dsmc.or.kr/handle/2015.oak/15544
Appears in Collections:
2. Keimyung Medical Journal (계명의대 학술지) > 2011
1. School of Medicine (의과대학) > Dept. of Internal Medicine (내과학)
Authorize & License
  • Authorize공개
Files in This Item:

Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.